[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPp] Re: time on site

In a message dated 3/4/2002 9:09:23 PM Pacific Standard Time, 
email @ redacted writes:

> He could be reacting to the material in the cannula or one of it 
> preparation agents. Some people solve this problem by changing to a 
> different type of set. Don't overlook the possibility of an allergy 
> to something in the adhesive that holds the set in place.

This was our problem.  Ashley was having an allergic reaction to the adhesive 
on the set.  Once we started using the sandwhich method this went away.  You 
put the tape on the skin before you insert the set.  This way the set is not 
touching her skin at all.  She still has little red marks after the set is 
removed but, everyone does.  We put neosporine on it & it heals pretty fast.  
Although we can still see where the sets were a month later.  They do 
eventually fade.

 Kim...........Mom of Ashley 10 yrs old(diabetic for 5 years & pumping 
Check out our Diabetes site  www.elviradarknight.com/diabetes/info.html
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml